Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have fever. Feeling week and vibration in hand. Blood test done. What are the findings? - Online Doctor Chats

Date : 19-Mar-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:how can i help u today ?
User:i was having problem last week where i was feeling some weekness fever and vibration or beat near my hand joints
User:i chatted with doctor last week
User:she told me to have blood test done with hb, tc, dc, esr and vitamin b12 and calcium test
User:i did
User:report says my esr is high and vitb12 is less its 187 below 200
User:so i need advice on this?
Doctor:was a peripheral blood smear done ?
Doctor:is your hemoglobin levels normal ?
User:ya its now 12
User:it was less earlier now it reached 12
Doctor:have your symptoms subsided ?
Doctor:or are they still present ?
User:ya but now only fever and throad pain
User:that weekness is reduced
Doctor:Can u also tell me since how many days, you had the symptoms from ?
User:just last from last week
Doctor:were u prescribed any medications, for your symptoms ?
User:and now my menses is not regular from last 2 months
Doctor:did you mention that to Dr the last time ?
Doctor:Are u a vegetarian , by any means ?
User:ya i told her
Doctor:ok , it is more probably that you may have low B 12 levels, due to lack of B 12 in your diet
User:actually i am strressed out in my job as well i have lot of works at home so now a days i have become very irregular in food
Doctor:B12 is present predominantly in non vegetrian diets , and less in vegetables
User:most of time i skip breakfast or dinner
Doctor:so it is common in vegetarians, to be defecient in B 12
User:now from past 1 week i am feeling hungry only.. i dont feelinh like having solid foods
User:so u mwan vitamin b12 deff can cause periors delayed
Doctor:for the time being, I would advice you to Take Cap MEGANEURON
Doctor:once a day for 3 months
Doctor:delayed periods are usually a less common sign
Doctor:but , there are other conditions like low thyroid status, which are common in women , and they can cause such issues
User:meganeuron is it for vitb12?
Doctor:do u have cold insensibility, weight gain, dry skin , lethargy, like issues ?
User:i am having lethargy but weight gain and dry skin is not tr..
Doctor:Yes, That is right , meganeuron is a B12 and Folic acid supplement
User:still i will go for throid test today?
Doctor:In addition, i would also recommend a Peripheral blood smear, along with the thyroid function tests
Doctor:any changes of low B 12 can be seen as changes in the blood cell size
Doctor:you can also take DISPRIN tab 2-3 times a day, for the fever, and body pain
Doctor:try to keep a proper healthy diet , and eat regularly at proper times
Doctor:drink lot of water, and 2-3 servings of fresh fruits daily
User:okay i will do test 2 tests and get back to u soon
Doctor:do u have any other questions or doubts ?
User:no thank u so much
Doctor:U r welcome
Doctor:take care and have a good day
User:ya one more my esr is 52 which is very high?
Doctor:that is fine
User:ok thanks
Doctor:it is a sign of inflammation , and will subside with time
Doctor:take the disprin, which will help in providing relief
User:ok since i have cold and fever so it mighht be high
Doctor:yes, that is right
User:ok fine ..thanks have a good day
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor